Hello, I have a few questions about computer vision syndrome. during the past year I have gotten numerous new visual symptoms. I have had my eyes dialated twice in the past year. Both of the doctors that checked my eyes said they were fine. I spend all day every day in front of a computer.
My light sensitivity has gotten so bad that when I look at someone or something and within a few seconds of looking at them there is already a burned image of the person or thing in my vision that I can see on a wall. I see a flourescent purple color on the edges/borders of things I look at. Also at night I see random colors flash in my vision. I also have an anxiety disorder diagnosed by a doctor, and from what I have read anxiety can cause strain on the eyes as well. I was just wondering if the computer vision syndrome I am assuming I have, combined with eye strain from anxiety, can be causing these visual effects I am describing.
'I was just wondering if the computer vision syndrome I am assuming I have, combined with eye strain from anxiety, can be causing these visual effects I am describing. Thanks in advance.'
probably not. computer vision syndrome causes headaches, eyestrain and blurred vision from accommodative spasm and convergence problems. it *DOES NOT* cause: photophobia (light sensitivity), photostress (persistent retinal images), halos (purple around edges of things), etc etc etc. what you describe is not CVS.
what you describe could be a neurological disorder, or a side effect of your medication(s). but its not computer vision syndrome.
if eye exams have been normal, next step is neuro eval
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.